# SDR IPXA2023061693455

- Difficulty date: May 31, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* R/H WING REAR SPAR AREA ABOVE O/B FLAP O/B HINGE FITTING HAS CORROSION BETWEEN STA XORS=724 AND XORS=730.REPAIRED CORRODED R/H WING REAR SPAR AREA ABOVE O/B FLAP O/B HINGE FITTING BETWEEN STA XORS=724 AND XORS=730 IAW VTSAA EA 011-5710-01-A9969 I/R AND UPS EO MD11-5710-87280-A DATED 06/12/23 (MINOR)
